Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 417, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 1, 2012, 9:29 PM CDT for Cleveland County, Dallas County, Grant County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2012, 9:29 PM CDT (02:29 UTC)
- Expired
- Sep 1, 2012, 10:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleveland County, AR, Dallas County, AR, Grant County, AR
The radar
The Little Rock radar (KLZK), 80 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
| Sep 1, 6:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1866 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS54 KLZK 020229
SVRLZK
ARC025-039-053-020315-
/O.NEW.KLZK.SV.W.0417.120902T0229Z-120902T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
929 PM CDT SAT SEP 1 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
SOUTHERN GRANT COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1015 PM CDT
* AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 2 MILES NORTH OF LEOLA...OR 13
MILES SOUTHWEST OF SHERIDAN...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEOLA... LAMONT... DOGWOOD...
STAVES... GRAPEVINE... FARINDALE...
WILSON LAKE... WHITE OAK BLUFF...
UPPER AND LOWER CANADA LAKES... MILLERVILLE...
JENKINS FERRY... IVY... COX CREEK LAKE...
COONEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR NORTHEASTERN ARKANSAS.
LAT...LON 3416 9223 3407 9224 3392 9233 3417 9265
3427 9259
TIME...MOT...LOC 0229Z 301DEG 16KT 3419 9258
$$
/511 follow-up statement
241
WWUS54 KLZK 020254
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
954 PM CDT SAT SEP 1 2012
ARC025-039-053-020315-
/O.CON.KLZK.SV.W.0417.000000T0000Z-120902T0315Z/
CLEVELAND AR-DALLAS AR-GRANT AR-
954 PM CDT SAT SEP 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRANT...NORTHEASTERN DALLAS AND NORTHWESTERN CLEVELAND COUNTIES UNTIL
1015 PM CDT...
AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF
CARTHAGE...OR 12 MILES SOUTH OF SHERIDAN...MOVING SOUTHEAST AT 20
MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
LAMONT... STAVES... GRAPEVINE...
FARINDALE... WILSON LAKE... WHITE OAK BLUFF...
UPPER AND LOWER CANADA LAKES... MILLERVILLE...
IVY... COONEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3422 9245 3416 9223 3407 9224 3392 9233
3410 9257
TIME...MOT...LOC 0252Z 301DEG 16KT 3414 9247
$$
/51What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:54 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Sep 1, 6:54 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 654 PM CDT SAT SEP 1 2012 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS EVENING. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE CENTRAL AND SOUTH SECTIONS WHILE SHOWERS WILL MOVE INTO THE NORTH FROM MISSOURI. GUSTY STRONG WINDS ARE EXPECTED AT PBF AND WITH OTHER THUNDERSTORMS. CLEARING WILL TAKE PLACE LATE TONIGHT. WINDS WILL NOT BE AS STRONG ON SUNDAY. MVFR CONDITIONS ARE EXPECTED WITH THE THUNDERSTORMS BUT VFR CONDITIONS WILL PREVAIL. && .PREV DISCUSSION... /ISSUED 323 PM CDT SAT SEP 1 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY THE REMNANTS OF HURRICANE ISAAC WERE OVER EASTERN MISSOURI LATE THIS AFTERNOON. SURROUNDING THE SYSTEM...THERE WILL BE AT LEAST ONE MORE ROUND OF THUNDERSTORMS...AND THAT WILL BE THIS EVENING. SOME OF THE STORMS COULD BE SEVERE FROM NORTHEAST THROUGH CENTRAL ARKANSAS. THE SYSTEM WILL DEPART FOR THE OHIO VALLEY TUESDAY/WEDNESDAY. AT THE SAME TIME...HIGH PRESSURE WILL NUDGE INTO THE REGION FROM THE SOUTHERN PLAINS. UNDER THE HIGH...RAIN CHANCES WILL DECREASE... AND IT WILL FEEL VERY MUCH LIKE SUMMER WITH AT/ABOVE NORMAL TEMPERATURES. AS THE PERIOD ENDS...THE HIGH WILL BEGIN RETROGRADING. A NORTHWEST WIND FLOW ALOFT WILL DRIVE A NEW COLD TOWARD THE REGION...AND THAT WILL PLAY A ROLE IN THE EXTENDED PERIOD. LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY UNSETTLED WEATHER WILL BE ACROSS THE REGION IN THE LONG TERM. A WEAK FRONTAL BOUNDARY WILL MOVE INTO THE AREA AND STALL OUT. THIS WILL KEEP SMALL RAIN CHANCES IN THE FORECAST...AS SEVERAL WAVES MOVE ALONG THE FRONT. MODELS ARE IN GOOD AGREEMENT WITH TROUGH MOVING INTO THE REGION SATURDAY...BRINGING BETTER CHANCES OF RAINFALL FOR THE END OF THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 74 91 72 94 / 50 20 10 10 CAMDEN AR 76 96 77 98 / 50 10 10 10 HARRISON AR 69 90 70 94 / 20 10 10 10 HOT SPRINGS AR 75 96 76 98 / 40 10 10 10 LITTLE ROCK AR 75 95 76 97 / 50 10 10 10 MONTICELLO AR 76 94 77 95 / 60 10 10 10 MOUNT IDA AR 74 96 75 97 / 40 10 10 10 MOUNTAIN HOME AR 70 90 70 94 / 30 20 10 10 NEWPORT AR 75 91 73 93 / 50 30 20 10 PINE BLUFF AR 75 94 75 95 / 50 10 10 10 RUSSELLVILLE AR 73 97 74 98 / 30 10 10 10 SEARCY AR 74 93 73 94 / 50 20 20 10 STUTTGART AR 75 93 74 94 / 50 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Sep 1, 6:45 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 645 PM CDT SAT SEP 1 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 645 PM CDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT THE REMNANTS OF HURRICANE ISAAC ARE NOW OVER CENTRAL MISSOURI. HOWEVER...TROPICAL MOISTURE REMAINS ACROSS THE NATURAL STATE AND AS ISAAC CONTINUES TO MOVE ACROSS MISSOURI...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED OVER ARKANSAS. A TORNADO WATCH IS IN EFFECT FOR PARTS OF NORTHEAST ARKANSAS THROUGH LATE EVENING. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR ROUGHLY THE SOUTHEAST HALF OF THE STATE. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE STATE. THE MAIN THREAT AT THIS TIME IS STRONG DAMAGING WINDS. TORNADOES WILL BE POSSIBLE. OVER THE NORTHEAST CORNER OF THE STATE AS STRONG WIND ENERGY REMAINS ACROSS THE REGION DUE TO THE REMNANTS OF HURRICANE ISAAC. WITH THE SOUPY AIR MASS SITTING OVER THE STATE...ANY STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN. ANY ADDITIONAL HEAVY RAINFALL FROM THUNDERSTORMS WOULD LEAD TO LOCALIZED FLASH FLOODING ESPECIALLY IN AREAS THAT SAW THE VERY HEAVY RAINFALL THE PAST 2 DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR WIDESPREAD SEVERE WEATHER IS EXPECTED TO REMAIN LOW NEXT WEEK. HOWEVER...MOISTURE LEVELS HAVE INCREASED OVER THE PAST FEW DAYS AS A RESULT OF WIDESPREAD RAINFALL. AFTERNOON TEMPERATURES ARE EXPECTED TO WARM BACK INTO THE MID AND EVEN SOME UPPER 90S ACROSS THE AREA THROUGH THE MIDDLE OF NEXT WEEK. AS A RESULT...HEAT INDICES COULD RISE TO NEAR OR JUST ABOVE 100 DEGREES SUNDAY...MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY AREAS NORTHEAST OF LITTLE ROCK. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Sep 1, 8:07 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CDT SAT SEP 1 2012
ARZ047-057-020120-
ARKANSAS AR-MONROE AR-
807 PM CDT SAT SEP 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND EASTERN
ARKANSAS COUNTIES UNTIL 815 PM CDT...
AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
PALMER TO 3 MILES SOUTH OF DE WITT...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... PALMER... DE WITT...
RAGTOWN... PINE CITY... LAWRENCEVILLE...
INDIAN BAY... ETHEL... DE LUCE...
CROCKETTS BLUFF... BLACKTON... WRIGHT LAKE...
WATERS BAYOU... VOSS LAKE... VAN...
TURNER LAKE... STINKING BAY... STAR LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3433 9104 3428 9107 3424 9106 3420 9106
3418 9109 3418 9145 3469 9110 3469 9104
3448 9105 3447 9100 3434 9100
TIME...MOT...LOC 0107Z 271DEG 25KT 3461 9105 3426 9128
56Special weather statement, Sep 1, 8:11 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 811 PM CDT SAT SEP 1 2012 ARZ056-057-063-064-020155- ARKANSAS AR-CLEVELAND AR-JEFFERSON AR-LINCOLN AR- 811 PM CDT SAT SEP 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...JEFFERSON... EXTREME NORTHEASTERN CLEVELAND AND WESTERN ARKANSAS COUNTIES UNTIL 900 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINE BLUFF...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PINE BLUFF... WOODVILLE... WHITEFIELD... WHITE HALL... WARBRITTON... RICHARDSON... PINE BLUFF ARSENAL... MADDING... LITTLE BAYOU METO PARK... LINWOOD... LANGFORD... LAKE PINE BLUFF... GRADY... ENGLISH LAKE... DOUGLAS... COTTONDALE... ALTHEIMER... WATSON CHAPEL... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3434 9148 3405 9150 3405 9211 3438 9210 TIME...MOT...LOC 0111Z 267DEG 24KT 3420 9198 56
Local storm report, Sep 1, 8:23 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG DIXIE 35.08N 91.35W
08/31/2012 WOODRUFF AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN DIXIE.
&&
56Special weather statement, Sep 1, 9:05 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT SAT SEP 1 2012
ARZ047-057-020250-
ARKANSAS AR-MONROE AR-
905 PM CDT SAT SEP 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN MONROE AND
CENTRAL ARKANSAS COUNTIES UNTIL 945 PM CDT...
AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DE WITT...OR 18 MILES NORTHWEST OF WHITE
RIVER NWR...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... DE WITT... ETHEL...
DE LUCE... WRIGHT LAKE... VAN...
TURNER LAKE... THOMAS RESERVOIR... STAR LAKE...
SHEPPARD POINT... PRICES LAKE... PRAIRIE UNION...
OLENA... MITCHELL LAKE... MILLER LAKE...
MCKINLEY RES... MCKEWEN LAKE... MAYVIEW...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3433 9105 3429 9106 3428 9107 3421 9106
3419 9109 3416 9108 3420 9144 3438 9142
3438 9100 3434 9100
TIME...MOT...LOC 0206Z 274DEG 23KT 3428 9132
56Special weather statement, Sep 1, 9:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 PM CDT SAT SEP 1 2012
ARZ057-065-020250-
ARKANSAS AR-DESHA AR-
920 PM CDT SAT SEP 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DESHA AND SOUTHEASTERN
ARKANSAS COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GILLETT...OR 11 MILES WEST
OF WHITE RIVER NWR...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... TRUSTEN HOLDER WMA... STIMSON...
SNOW LAKE... MORGAN PT REC AREA... MERRISACH LAKE...
LORAYS... LACONIA... GILLETT...
WEBER... PENDLETON... MOZART...
ARKANSAS POST... WOLF BAYOU... WHITING LAKE...
WEBFOOT LAKE... WARD RESERVOIR... TICHNOR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3402 9090 3401 9098 3398 9096 3395 9097
3399 9102 3397 9108 3396 9108 3394 9102
3393 9102 3397 9143 3419 9140 3418 9109
3412 9110 3412 9096 3410 9092 3410 9089
3408 9086
TIME...MOT...LOC 0220Z 272DEG 24KT 3408 9130
56Local storm report, Sep 1, 9:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG DES ARC 34.98N 91.51W
09/01/2012 PRAIRIE AR CO-OP OBSERVER
COOP OBSERVER REPORTED LOTS OF LARGE TREES WERE DOWN
ALONG WITH SEVERAL DOWN POWER LINES. OBSERVER ALSO
REPORTED ALMOST 2.5 INCHES OF RAIN IN TWO HOURS.
&&
MCLAYThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 51 min |
| Sep 1, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 51 min |
| Sep 1, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson | 47 min |
| Sep 1, 7:21 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 24 min |
| Sep 1, 7:38 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 22 min |
| Sep 1, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 13 min |
| Sep 1, 7:53 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 52 min |
| Sep 1, 8:07 PM CDT | Special Weather Statement | LZK | Arkansas | 13 min |
| Sep 1, 8:11 PM CDT | Special Weather Statement | LZK | Jefferson | 44 min |
| Sep 1, 8:46 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 44 min |
| Sep 1, 9:05 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Sep 1, 9:20 PM CDT | Special Weather Statement | LZK | Desha | 30 min |
| Sep 1, 9:34 PM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Saline | 3 hr |
| Sep 1, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant | 24 min |
| Sep 1, 10:01 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 44 min |
| Sep 1, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.